# SDR SWAA2023040711138

- Difficulty date: February 28, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BS 747 TO BS 767 RBL 22 WL 156 AFT CARGO COMPARTMENT 2023-142903<[01] EQUIPMENT P/N 45MG; S/N 130066701; DUE DATE 08-APR-23 WAS USED.;[02] REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 767 RBL 22 WL 156 AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-10-02 AND DWG 146A7502; SHEET 26; REV. - AND DWG 146A7500; SHEET 85; REV. A. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
